MATHEMATICA BOHEMICA, Vol. 121, No. 2, pp. 113-116, 1996

On the uniqueness of solutions of functional differential equations with nonincreasing right-hand sides

Antoni Augustynowicz

Antoni Augustynowicz, Institute of Mathematics, Gdansk University, ul. Wita Stwosza 57, 80-952 Gdansk, Poland

Abstract: It is proved that nonincreasing and satisfying the Volterra condition right-hand side of a functional differential equation does not guarantee the uniqueness of solutions.

Keywords: nonlinear functional differential equations

Classification (MSC91): 34K05

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]